# SDR CALA0000372

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PRESSURE BULKHEAD SIDE LOWER JACK PAD SUPPORT ANGLE CORRODED AT STA 1138, LONGERON 29R.  THE JACK PAD HAT ANGLE JACK SUPPORT, STIFFENERS, AND LONGERON FITTINGS WERE REMOVED AND NEW PARTS WERE INSTALLED IAW SRM 51-30-05, 51-30-02.
